# SDR UIEA2019123096166

- Difficulty date: December 27, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,508 hours, 21,869 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Processing Unit
- Condition: Malfunctioned
- Location: Fuel Balance
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECT FUEL LEAK LT ENG. FUEL IMBALANCE AS MUCH AS 1.0K AND TOTALIZER /CALCULATED TO DIFF AS MUCH AS 2.5K. FUEL WAS BALANCED 2HR INTO FLIGHT, ALSO FUEL XFEED VALVE CHECKED SUCCESSFUL.  PERFORMED A BIT PROCEDURES IAW AMM 28-41-00, WAS FAULTING PROCESSOR. REPLACED FUEL QTY PROCESSOR  IAW AMM 28-41-08.  PERFORMED BIT PROCEDURE WITH NEW PROCESSOR UNIT, GAVE FAULT CODE D2.  RESET CIRCUIT BREAKERS FOR FQIS PROCESSOR UNIT AND RESET UNIT, PERFORMED OPS TEST OF FQIS,  SUCCESSFUL IAW 28-41-00.
